MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON 3L CANISTER INSERT KIT; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TRITON 3L CANISTER INSERT KIT; IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Catalog Number FG-12022
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the account, during a case the device showed an estimated blood loss lower than expected.The device reflected blood loss readings of 230ml, 411ml, and 200ml.The surgeon felt the blood loss should be around 800ml.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device was not available for evaluation.The full udi number is not available due to the missing lot number.

Brand Name
TRITON 3L CANISTER INSERT KIT
Common Device Name
IMAGE PROCESSING DEVICE FOR ESTIMATION OF EXTERNAL BLOOD LOSS
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19338193
Report Number3015967359-2024-01057
Device Sequence Number12934947
Product Code PBZ
UDI-Device Identifier10859506006255
UDI-Public(01)10859506006255
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K163507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-12022
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown